Seguir
Xavier Carvajal
Xavier Carvajal
Professor do Instituto de Matemática da Universidade Federal do Rio de Janeiro
E-mail confirmado em im.ufrj.br - Página inicial
Título
Citado por
Citado por
Ano
A higher-order nonlinear Schrödinger equation with variable coefficients
X Carvajal, F Linares
492003
Well-posedness for a higher order nonlinear Schrodinger equation in Sobolev spaces of negative indices
X Carvajal
arXiv preprint math/0307400, 2003
462003
Operators that achieve the norm
X Carvajal, W Neves
Integral Equations and Operator Theory 72 (2), 179-195, 2012
432012
Higher-order Hamiltonian model for unidirectional water waves
JL Bona, X Carvajal, M Panthee, M Scialom
Journal of Nonlinear Science 28, 543-577, 2018
372018
Sharp global well-posedness for a higher order Schrodinger equation
X Carvajal
Journal of Fourier Analysis and Applications 12, 53-70, 2006
322006
Unique continuation property for a higher order nonlinear Schrödinger equation
X Carvajal, M Panthee
Journal of mathematical analysis and applications 303 (1), 188-207, 2005
302005
On the well-posedness for the generalized Ostrovsky, Stepanyams and Tsimring equation
X Carvajal, M Scialom
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1277-1287, 2005
282005
Operators that attain their minima
X Carvajal, W Neves
Bulletin of the Brazilian Mathematical Society, New Series 45 (2), 293-312, 2014
262014
On the local well-posedness for some systems of coupled KdV equations
B Alvarez-Samaniego, X Carvajal
Nonlinear Analysis: Theory, Methods & Applications 69 (2), 692-715, 2008
192008
Sharp well-posedness for a coupled system of mKdV-type equations
X Carvajal, M Panthee
Journal of Evolution Equations 19 (4), 1167-1197, 2019
162019
On the critical KdV equation with time-oscillating nonlinearity
X Carvajal, M Panthee, M Scialom
142011
Sharp local well-posedness of KdV type equations with dissipative perturbations
X Carvajal, M Panthee
Quarterly of Applied Mathematics 74 (3), 571-594, 2016
132016
Well-posedness for some perturbations of the KdV equation with low regularity data.
X Carvajal, M Panthee
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
122008
On uniqueness of solution for a nonlinear Schrödinger–Airy equation
X Carvajal, M Panthee
Nonlinear Analysis: Theory, Methods & Applications 64 (1), 146-158, 2006
122006
On sharp global well-posedness and ill-posedness for a fifth-order KdV-BBM type equation
X Carvajal, M Panthee
Journal of Mathematical Analysis and Applications 479 (1), 688-702, 2019
112019
On ill-posedness for the generalized BBM equation
X Carvajal, M Panthee
Discrete and Continuous Dynamical Systems 34 (11), 4565-4576, 2014
112014
Persistence of solutions to higher order nonlinear Schrödinger equation
X Carvajal, W Neves
Journal of Differential Equations 249 (9), 2214-2236, 2010
112010
On the well-posedness of higher order viscous Burgers' equations
X Carvajal, M Panthee
Journal of Mathematical Analysis and Applications 417 (1), 1-22, 2014
82014
Well-posedness of KdV type equations
X Carvajal, MP Panthee
Texas State University. Department of Mathematics, 2012
82012
Comparison between model equations for long waves and blow-up phenomena
X Carvajal, M Panthee, M Scialom
Journal of Mathematical Analysis and Applications 442 (1), 273-290, 2016
62016
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20